MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502230
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was unpacked to be used in the pelvis calculi for a transureteroscopic holmium laser lithotripsy with luminal dilation procedure performed on (b)(6) 2021.While unpacking, it was noted that the tip of the device was tilted and could not be used.The procedure ws completed with another navigator access sheath.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h2: additional information: block e1 (initial reporter faciltity name, address, city/state and zip/post code), block h10 (additional narrative).This event was reported by the distributor.The physician is: dr.(b)(6).Phone: (b)(6).(b)(6) hospital (b)(6).China.Block h6: problem code a04 captures the reportable event of the tip of the device was tilted.Block h10: investigation result.A photo was submitted by the customer showing the navigator device with the dilator distal tip bent.A visual examination of the returned complaint device found that the distal tip was bent.Functional analysis was done and the dilator was removed and reinserted without any issues.Based on the available information, it is possible that the setup factors encountered during the preparation, such as handling manipulation, interaction with other device or an excess of force applied, could have caused these failures and consequently affect the performance of the device.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12511682
Report Number3005099803-2021-04923
Device Sequence Number14431562
Product Code FED
UDI-Device Identifier08714729837985
UDI-Public08714729837985
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2023
Device Model NumberM0062502230
Device Catalogue Number250-223
Device Lot Number0026861418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight65